# SDR SWAA2023120627407

- Difficulty date: December 4, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 55,751 hours, 28,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 14 AND 17 EMERGENCY EXIT AISLE LIGHTS ARE OUT<[01] REMOVED AND REPLACED CHARGER ASSY REF. AMM 33-51-06. STILL NEEDS BATTERY REPLACED.;[02] REMOVED AND REPLACED BATTERY PACK AT ROW 16ABC REF B737NG 700 AMM 33-51-06 OPS CHECK GOOD.
